# SDR TRAX200800395

- Difficulty date: March 9, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 12,995 hours, 8,664 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE VERY DIFFICULT TO OPEN.
